Ganea's conjecture on Lusternik-Schnirelmann category

Research output: Contribution to journalArticle

38 Citations (Scopus)

Abstract

A series of complexes Qp indexed by all primes p is constructed with cat Qp = 2 and cat Qp × Sn = 2 for either n ≥ 2 or n = 1 and p = 2. This disproves Ganea's conjecture on Lusternik-Schnirelmann (LS) category.

Original languageEnglish
Pages (from-to)623-634
Number of pages12
JournalBulletin of the London Mathematical Society
Volume30
Issue number6
DOIs
Publication statusPublished - Nov 1998

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Fingerprint Dive into the research topics of 'Ganea's conjecture on Lusternik-Schnirelmann category'. Together they form a unique fingerprint.

  • Cite this